# SDR DALA2022031401651

- Difficulty date: March 8, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 DTE, ERA 597390-14 REV -, MONITOR INSPECTION LOG. CORRECTIVE ACTION: REF ERA 597390-14AD REV ORG. (2149264)
